このエントリーをはてなブックマークに追加
ID 41402
フルテキストURL
著者
Yoshino, Yuji Graduate School of Natural Science and Technology Okayama University
Yoshizawa, Takeshi Graduate School of Natural Science and Technology Okayama University
抄録
We propose to define the notion of abstract local cohomology functors. The ordinary local cohomology functor RΓI with support in the closed subset defined by an ideal I and the generalized local cohomology functor RΓI,J defined in [16] are characterized as elements of the set of all the abstract local cohomology functors.
キーワード
local cohomology
stable t-structure
発行日
2011-01
出版物タイトル
Mathematical Journal of Okayama University
53巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
129
終了ページ
154
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
著作権者
Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol53/iss1/8